TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Back to Search Results |
| Model Number |
IPN049000 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.A verification of failure mode reported in the current manufacturing process was conducted as follows: 132 samples were taken from the current production, the cuff from the samples were inflated and left for four hours, after this time samples were checked to verify if any leak was present however all samples were still fully inflated, defect reported "leak - other" was not observed in the current manufacturing process.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
Alleged quality issue/incident: "patient was intubated with bronchial tube for the surgery, however, air leaking situation kept occurring.Then, clinician found out that the leaking came from the crack of y connector.".
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16035 et tube, sher-i-bronch, ls, 35 fr for investigation.Only the bronchial swivel connector was returned.The et tube, suction catheters, tracheal swivel connector, and y connector were not returned.The returned connector was visually examined with and without magnification.Visual examination of the returned sample revealed that the bronchial swivel connector was broken on the 15mm side.The swivel connector is a component purchased from a supplier.A capa was previously opened to further investigate this issue.Corrective actions were implemented under the capa on (b)(6) 2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.
Event or Problem Description